# SDR IPXA2020010650683

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,882 hours, 10,763 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Unit
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMERGENCY DECLARED - ON APPROACH WHEN SELECTING 15/15 ON FLAP HANDLE FROM 15/0 TO EXTEND THE FLAPS THE SPFI REMAINED AT 15/0. CYCLED HANDLE W NO CHANGE WORKING CHECKLIST AND SELECTED 15/20 THE FLAPS SLOWING EXTENDED TO 20 DEG ON SPFI BUT THEN SPFI ROLLED FLAPSREMOVED & REPLACED INSTRUMENTATION POSITION PICK - OFF UNIT (3CN) PER MM 27 55 12 0401 OPS CKS NORMAL EFF SOURCE REF 27 52 32 01
